# SDR P2EA2002M040

- Difficulty date: June 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 37,379 hours, 23,524 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Acoustic Panel
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND THE NR 2 ENGINE TAIL PIPE EXTENSION WITH GOUGE IN ACOUSTIC PANEL 4 INCHES LONG, .0625 INCH WIDE AND .5 INCH DEEP.  WELD GOUGE ACCORDING TO MM 78-38-43.
